The numerical Range of Matrix Polynomials
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 59-83 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_42_a5,
     author = {J. Maroulas and  P. Psarrakos},
     title = {The numerical {Range} of {Matrix} {Polynomials}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {59--83},
     year = {1994},
     volume = {42},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a5/}
}
TY  - JOUR
AU  - J. Maroulas
AU  -  P. Psarrakos
TI  - The numerical Range of Matrix Polynomials
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 59
EP  - 83
VL  - 42
UR  - http://geodesic.mathdoc.fr/item/MR_1994_42_a5/
LA  - gr
ID  - MR_1994_42_a5
ER  - 
%0 Journal Article
%A J. Maroulas
%A  P. Psarrakos
%T The numerical Range of Matrix Polynomials
%J Μαθηματική Επιθεώρηση
%D 1994
%P 59-83
%V 42
%U http://geodesic.mathdoc.fr/item/MR_1994_42_a5/
%G gr
%F MR_1994_42_a5
J. Maroulas;  P. Psarrakos. The numerical Range of Matrix Polynomials. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 59-83. http://geodesic.mathdoc.fr/item/MR_1994_42_a5/